I have been taking Amitiza for about 3 weeks. I have chronic constipation and do not make BM without stimulant laxatives for about 7 months. Had a colonoscopy, pelvic exam, and test for celiac disease. All came back normal. Dr started me with 8 mcg 1X a day for a week. No results. Side effect was heaviness in chest--nothing I couldn't deal with. Ended up using EXLAX. Then taking 8 mcg 2X a day with no results. Side effect: Still heaviness in chest but seemed to be getting less noticalbe. Again more EXLAX. Then on 24 mcg 2X a for one week now with miralax once a day. Finally had very normal consistency BMs after a week of not going. About 5 in one day. Next day had 3-4 large, soft BMS in morning alone. Verging on running now. So it is working. However, now I feel that every time I took a 24 mcg pill, my chest feels very heavy and uncomfortable. A couple of times I felt like I was getting very flushed in my face (red and hot). A couple of times I felt very very tired and went to bed hours before I normally do. I am going to try to take only one a day and see what happens. Maybe two pills is too much? Or maybe its the miralax that is actually making me have BMs? Will post a follow up.